MAUDE Adverse Event Report: STRYKER SPINE-US AVS AS SPACER 7 X 12 X 14 X 4 DEG; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL

STRYKER SPINE-US AVS AS SPACER 7 X 12 X 14 X 4 DEG; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Model Number 48322074
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Autoimmune Disorder (1732); Dysphagia/ Odynophagia (1815); Fatigue (1849); Itching Sensation (1943); Memory Loss/Impairment (1958); Nerve Damage (1979); Swelling (2091); Myalgia (2238); Injury (2348); Numbness (2415); Neck Pain (2433); Weight Changes (2607)
Date of Event 06/01/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that he patient started having ongoing issues since surgery which include itching, fatigue, myalgia, further into the year having gastro-intestinal issues, neck pain, numbness in arms and hands as well as face, uncomfortable swallowing, skin bumps and break outs around neck, chest and upper back, and brain fog.Patient has had testing done, has tested positive autoimmune issue, 10 lb.Weight loss in a short period without reason.Doc severed long thoracic nerve and damaged c7 nerve.
 
Additional Manufacturer Narrative
Upon further correspondence, the patient indicated undergoing revision surgery to have hardware removed.Patient reported waking up pain free.Lot number of the device was not provided therefore complaint history review and device history review cannot be performed.The device was not returned for evaluation.Surgical technique warns about foreign body sensitivity.Where material sensitivity is suspected appropriate tests should be made prior to material implantation.No further investigation can be performed due to insufficient information provided.It cannot be determined at this time if any of the implanted devices malfunctioned or contributed to patient's symptoms.
 
Event or Problem Description

Brand Name
AVS AS SPACER 7 X 12 X 14 X 4 DEG
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7603505
Report Number0009617544-2018-00143
Device Sequence Number1383535
Product Code ODP
UDI-Device Identifier07613154261314
UDI-Public(01)07613154261314
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K120486
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number48322074
Device Catalogue Number48322074
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/15/2018
Supplement Date Received by Manufacturer07/30/2018
Initial Report FDA Received Date06/14/2018
Supplement Report FDA Received Date08/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age34 YR